# SDR COEA2016010638801

- Difficulty date: January 6, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: S5317310800000
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  COCKPIT FLOOR PANEL 211FF HAS AREAS OF SURFACE CORROSION, LEVEL 2.  REPLACED WITH OEM PANEL.
